MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6662
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code Movement Disorder (4412)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.
 
Event or Problem Description
It was reported that the patient was experiencing ineffective therapy due to low impedances.Surgical intervention was undertaken and the ipg was explanted and replaced.
 
Additional Manufacturer Narrative
The reported observation against the returned ipg of low impedances was not confirmed.The root cause of the reported observation was not ascertained; the device exhibited normal device characteristics when using clinicians programmer and performing a system impedance test all ipg electrodes measured within the expected range.The ipg was subjected to a functional test on automated test equipment (ate).This tester verifies the electrical performance of the control/communication circuitry, and output signal integrity.All portions of ate testing passed.The ate test specifically tests the ipg output and system impedances on all 16 electrodes including the ipg can connection.

Brand Name
INFINITY¿ 7 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23898443
Report Number1627487-2025-06348
Device Sequence Number10388889
Product Code MHY
UDI-Device Identifier05415067020260
UDI-Public(01)05415067020260(10)T00000097(17)231209
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2023
Device Model Number6662
Device Catalogue Number6662
Device Lot NumberT00000097
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown